# SDR COMA2009082750191

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 24,765 hours, 20,932 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM IND RECEIVED GEAR DISAGREE MSG, RT MLG INDICATED UNSAFE.  FOLLOWED QRH, EMERGENCY DECLARED, A/C RETURNED TO IND LANDED SAFELY.  INSPECTED A/C FOUND RT MLG UPLOCK TARGET LOOSE.  RESECURED TARGET, OPS CHECKS GOOD.
